Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Orthogonal expansions with positive coefficients

Author: Richard Askey
Journal: Proc. Amer. Math. Soc. 16 (1965), 1191-1194
MSC: Primary 42.16; Secondary 41.15
MathSciNet review: 0185331
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Gegenbauer, Zur Theorie der Functionen $ C_n^v(x)$, Denkschriften der Akademie der Wissenschaften in Wien, Math. Naturwiss. Kl. 48 (1884), 293-316.
  • [2] L. K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, Translated from the Russian by Leo Ebner and Adam Korányi, American Mathematical Society, Providence, R.I., 1963. MR 0171936
  • [3] Earl D. Rainville, Special functions, The Macmillan Co., New York, 1960. MR 0107725
  • [4] G. Szegö, Orthogonal polynomials, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence, R. I., 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.16, 41.15

Retrieve articles in all journals with MSC: 42.16, 41.15

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society